MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70932-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
A health care professional reports that a patient received a low reading from an adc hospital blood glucose meter.The health care professional reported a low reading of 164 mg/dl which was lower than a lab reading of 547 mg/dl.The results when plotted on a parkes error grid fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
No product has been returned, extended investigation is pending at this time.A follow- up report will be submitted once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Additional Manufacturer Narrative
Repeated attempts by adc to retrieve the product were unsuccessful and/or the customer discarded the product.No product has been returned.Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs for the freestyle precision pro meter were reviewed and the dhrs showed the freestyle precision pro meter passed all tests prior to release.Dhrs for the precision strips were reviewed and the dhrs showed the precision strips passed all tests prior to release.Retain testing was performed for precision strips and all units performed in specification and passed.If the product is returned, a physical investigation will be performed and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported meter has been returned and investigated with retained test strip.Visual inspection has been performed on the returned meter and no issues were observed.Meter powered on with button and upon docking.Performed meter power up/self-test sequence with no issues observed.Control solution testing has been performed and all results were within range specification.No malfunction or product deficiency was identified.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description

Brand Name
PRECISION XCEED PRO
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key13172142
Report Number2954323-2022-00434
Device Sequence Number17183273
Product Code NBW
UDI-Device Identifier00093815709329
UDI-Public00093815709329
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number70932-01
Device Catalogue Number70932
Device Lot Number4J535H
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer02/11/2022
04/01/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/14/2022
04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown